# SDR AALA201703099026

- Difficulty date: March 4, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 11,264 hours, 1,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY ESCAPE PATH FLOOR LIGHTING AT SEAT 6D IS INOPERATIVE. SECURED LIGHT IAW AMM 33-51-05. OPERATIONAL CHECK GOOD.
